# SDR CALA2014042200485

- Difficulty date: April 19, 2014
- Submitted: April 22, 2014
- Operation: Air carrier
- Aircraft: N17139
- Make and model: Boeing 757224
- Aircraft serial: 30352
- Aircraft time: 53,895 hours, 13,927 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT ROW 25 AISLE EMERGENCY LIGHT INOPERATIVE.  TROUBLESHOOTING FOUND LOOSE TERMINAL END AT LIGHT ASSEMBLY, SECURED TERMINAL IAW AMM 33-51-05 & TESTED NORMAL IAW AMM 33-51-00.
